, Volume 46, Issue 1, pp 1609-1612

Connection between the Kadomtsev-Petviashvili and Johnson equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The equivalence of the Kadomtsev-Petviashvili and Johnson equations is established in the class of rapidly decreasing Cauchy data. As an illustration of the isomorphism cited the Hamiltonian structure of the Johnson equation is studied.

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 150, pp. 70–75, 1986.
We thank M. A. Sall' for helpful discussions.